By Topic

A new class of codes in Lee metric and their application to error-correcting modulation codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Krachkovsky, V.Yu. ; Data Storage Inst., Nat. Univ. of Singapore, Singapore ; Yuan Xing Lee ; Davydov, V.A.

A new class of t-error-correcting codes in Lee metric is proposed. For the new codes, unlike the BCH codes in Lee metric, the Galois field characteristic may be chosen independently of t and metric parameter Q. The proposed codes are applied for the bitshift error detection/correction in (d,k)-encoded binary data. The resulting fixed-length error-correcting/modulation code have a regular encoding and can be used for the constraints, imposed by any given FSTD. The 2-shift correcting codes are specially studied. It is shown that both for the finite lengths case and asymptotically these codes outperform the construction based on BCH codes

Published in:

Magnetics, IEEE Transactions on  (Volume:32 ,  Issue: 5 )